IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

A simple search model of money with heterogeneous agents and partial acceptability

  • Andrei Shevchenko
  • Randall Wright

Simple search models have equilibria where some agents accept money and others do not. We argue such equilibria should not be taken seriously - which is unfortunate if one wants a model with partial acceptability. We introduce heterogeneous agents and show partial acceptability arises naturally. There can be multiple equilibria with different degrees of acceptability. Given the type of heterogeneity we allow, the model is still simple: equilibria reduce to fixed points in [0,1]. We show that with other forms of heterogeneity, equilibria are generally fixed points in set space, and there exists no method to reduce this to a problem in R1.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://papers.ssrn.com/sol3/papers.cfm?abstract_id=342926
File Function: Full text
Download Restriction: no

Paper provided by Federal Reserve Bank of Cleveland in its series Working Paper with number 0207.

as
in new window

Length:
Date of creation: 2002
Date of revision:
Handle: RePEc:fip:fedcwp:0207
Contact details of provider: Postal: 1455 East 6th St., Cleveland OH 44114
Phone: 216.579.2000
Web page: http://www.clevelandfed.org/

More information through EDIRC

Order Information: Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Trejos, Alberto & Wright, Randall, 1995. "Search, Bargaining, Money, and Prices," Journal of Political Economy, University of Chicago Press, vol. 103(1), pages 118-41, February.
  2. Berentsen, Aleksander & Molico, Miguel & Wright, Randall, 2002. "Indivisibilities, Lotteries, and Monetary Exchange," Journal of Economic Theory, Elsevier, vol. 107(1), pages 70-94, November.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fip:fedcwp:0207. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lee Faulhaber)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.